# SDR A6WA200540239

- Difficulty date: July 13, 2005
- Submitted: July 29, 2005
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 11,225 hours, 9,473 cycles
- Engine: Ge CF343B1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Rt Fs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE FS 484 INTERCOSTAL IS CRACKED AT RBL 36.  CRACK IS APPROX 0.4 INCH LONG.  REPAIRED RT SIDE FS 484 INTERCOSTAL IAW MFG REO.  (K)
